# SDR UIEA201906054372

- Difficulty date: June 1, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,442 hours, 21,483 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734219
- Part serial: 78917
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AND SHUTDOWN ON GROUND.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-03. OPS CK NORMAL.
